- June 25, 2018 at 11:18 am #176022
mclare71ParticipantTopics: 1Replies: 0
2 weeks ago I ended a course of amoxicillin. Immediately following the cessation I started feeling very strange and symptoms. I felt dizzy and foggy and thought I was having some after effects of the antibiotic. After having urgent care tell me that my vitals were fine, a dear friend told me that all of my symptoms (the inflamed feeling in my body accompanied by the fogginess and yeast in my stool, anxiety) were Candida or die off. I began some heavy research into this. I also contacted my doctor who was a bit surprised and said just to eat yogurt with probiotics and that I should be fine. I also consulted my brother’s mother in law who is a nurse leaning towards holistic healing. She advised that I follow the diet but not at the risk of my health. I’m a 47 year old, thin, perimenopausal woman who has a very active job. I enjoy my cup of coffee in the morning and my chocolate bar at night. I don’t eat proper meals all of the time and I don’t drink. I get plenty of sleep as well. I started the strict diet on Wednesday: meats, avocados, cauliflower, asparagus, eggs, coconut yogur with probiotics and tea. I eliminated everything else. I haven’t ever done any sort of diet in my life. This has not been easy and although the past two days have been better, I feel frustrated and just want to eat normal again. Also am I depriving my already thin frame the nutrients it needs? How do I know when I can introduce normal foods? I experience some eyelid swelling and weakness, moments of hot flashes and chills. My bowel movements are minimal since I started the “fast”. I seem to have some eye issues this morning. Almost as if they aren’t focusing or have bright spots. I need to know if this is damaging to my health?
The bottom line is: when can I stop this diet? When do I know if I’m recovered? This is all new to me.
The topic ‘Advice please’ is closed to new replies.